# SDR 07FDEA04734

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651759369
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR SUPPORT IS CORRODED, BS 328-344, LBL 29, WL 208.  REMOVED CORROSION IAW SRM 51-10-6, FOUND TO BE OUT OF LIMITS ORIGINAL .080'.  REMOVED .025" (DEEPEST POINT ) REMAINING .055', IAW SRM 53-10-01, TOOL AAR IND -0213, CAL DUE 10-15-08.  REMOVED FLOOR SUPPORT, FABRICATED, TREATED AND PRIMED, AND   INSTALLED FLOOR SUPPORT, AND FILLER IAW SRM 51-30-2, 51-10-2, 51-20-1, AND BOEING DWG, 65-17593.  THIS IS CLASSIFIED AS A MINOR REPAIR.
